# SDR DJFA20160211001

- Difficulty date: February 11, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N710FL
- Make and model: Cessna 750
- Aircraft serial: 7500038
- Aircraft time: 15,932 hours, 15,932 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING AN APPROACH, EXTENDED GEAR & DID NOT GET THE LOCKED SAGE LIGHT.  CREW FOLLOWED THE EMER CHECKLIST & USED THE EMER EXTEND TO ENSURE THE GEAR WAS DOWN & LOCKED FOR LANDING.  ACFT SAFELY LANDED WITH NO FURTHER ISSUE.  FOUND FAILED LAMPS ON THE RT GEAR DOWN INDICATOR.  LAMPS WERE REPLACED & A SATISFACTORY ROTARY TEST WAS PERFORMED.
